Research Repository

Inequalities for orthonormal families of vectors in inner product spaces related to Buzano's, Richard's and Kurepa's results

Dragomir, Sever S (2006) Inequalities for orthonormal families of vectors in inner product spaces related to Buzano's, Richard's and Kurepa's results. Tamkang Journal of Mathematics, 37 (3). pp. 227-235. ISSN 0049-2930

Full text for this resource is not available from the Research Repository.

Abstract

Some inequalities for families of orthornormal vectors in inner product spaces that are related with Buzano's, Richard's and Kurepa's results are given.

Item Type: Article
Uncontrolled Keywords: ResPubID10928, Schwarz’s inequality, Buzano’s inequality, Richard’s inequality, Kurepa’s inequality, inner products, integral inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 23 Apr 2012 02:33
Last Modified: 23 Apr 2012 02:33
URI: http://vuir.vu.edu.au/id/eprint/2947
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar